For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 1127-1138                                                                DOI:10.11948/2017070
Green’s functions of partial differential equations with involutions
F. Adrian F. Tojo,Pedro J. Torres
Keywords:Green’s functions, PDEs, linear involution, heat equation.
Abstract:
      In this paper we develop a way of obtaining Green''s functions of partial differential equations with linear involutions by reducing the equation to a higher-order PDE without involutions. The developed theory is applied to a model of heat transfer in a conducting plate which is bent in half.
PDF      Download reader